I Need To Use A Nasal Corticosteroid, But

Discussion in 'Ask For Help or Advice' started by Astolfo, Jun 28, 2019.

  1. Astolfo

    Astolfo Member

    Joined:
    Aug 12, 2018
    Messages:
    308
    Gender:
    Male
    I'm 16/17. I have eustachian tube dysfunction and it really annoys me.
    Today, doctor prescribed me two meds, which is beclamethasone dipropionate and desloratadine. I have PSSD and also pssd induced neurological degradation.
    So most likely I have already a HPA or cortisol related problem and I do not want to make everything even worse. Should I use the meds? At how much dose? Is it matter if I don't take the meds or take less dose?
     
  2. milkboi

    milkboi Member

    Joined:
    Sep 25, 2018
    Messages:
    480
    Gender:
    Male
    Location:
    Germany
    Oh damn, that’s interesting, I also got that prescribed. The anti-inflammatory effects are really noticeable locally. But yeah, I’m sceptic too, even tough my pharmacist said it’s not going to have a systemic effect. Got some pretty long nosebleeds too because of it...
     
  3. Tarmander

    Tarmander Member

    Joined:
    Apr 30, 2015
    Messages:
    2,590
    Gender:
    Male
    nasal corticosteroids definitely have a systemic effect
     
  4. milkboi

    milkboi Member

    Joined:
    Sep 25, 2018
    Messages:
    480
    Gender:
    Male
    Location:
    Germany
    Okay damn, I have finally lost all faith in those "health experts". They really don't know jack ***t... the last doctor I went to didn't know what Pregnenolone and prolactin were. :arghh:
     
  5. Tarmander

    Tarmander Member

    Joined:
    Apr 30, 2015
    Messages:
    2,590
    Gender:
    Male
    Jeez.

    One thing Peat has talked about is local stress sending out signals throughout the body which in turn changes the body.
     
  6. OP
    Astolfo

    Astolfo Member

    Joined:
    Aug 12, 2018
    Messages:
    308
    Gender:
    Male
    @Tarmander @milkboi
    So, what's your final conclusions? Should I go for physical treatment way instead?

    Or can I use them for two weeks, 400 mcg/beclamethasone and one dose of desloratadine?

    Steroid dementia syndrome freaks me out, cuz I had also used an another nasal corticosteroid for a short time when I first started to fluoxetine. Then, pssd and all terrible progressive cognitive impairment started.
     
  7. Tarmander

    Tarmander Member

    Joined:
    Apr 30, 2015
    Messages:
    2,590
    Gender:
    Male
    Your call man. Personally I would not take steroids unless I absolutely needed to, but maybe you need to?
     
  8. milkboi

    milkboi Member

    Joined:
    Sep 25, 2018
    Messages:
    480
    Gender:
    Male
    Location:
    Germany
    Really depends on your individual situation. But your history suggests to me that it's not a good idea to go for corticosteroids. If there is another option to fix your problem, maybe rather go for that. In the end, I'm not competent enough in that area to give you any serious advice.
     
  9. methylenewhite

    methylenewhite Member

    Joined:
    Aug 21, 2018
    Messages:
    470
    Gender:
    Male
    Google says PSSD is a Post SSRI Sexual Dysfunction. I believe you are talking about some other condition. Could you elaborate please?
     
  10. OP
    Astolfo

    Astolfo Member

    Joined:
    Aug 12, 2018
    Messages:
    308
    Gender:
    Male
    Progressive cognitive impairment
    Progressive loss of Visual perception
    Progressive loss of emotion perception
    Progresive disassociation
    Extreme sleepiness
    Myoclonic jerks
    Gut bloating and noises
    Loss of fine motor skills (i can barely type on keyboard or talk)
    Memory impairment
    etc.

    I can say that it's basically something like a dementia. A box of fluoxetine started a progressive brain death, that's all. I will anyway kill myself because hasn't ever been successful to improve myself even a bit. I couldn't even make the progression slower. if I could I would had a bit more time to read and investigate.



    The meds my doctor prescribed me is completely unrelated to this topic. I will take those meds for eustachian tube dysfunction. I will either choose the meds or surgery or I will be deaf I guess. The problem in my ear getting more disturbing every year.


    I'm just wondering if taking those meds for a couple of week would have a long term effect on my body? I'm currently suspecting from a neurological inflammation, so maybe those meds even would be helpful? I don't know.

    How much risk I will take if I took the meds?
     
  11. methylenewhite

    methylenewhite Member

    Joined:
    Aug 21, 2018
    Messages:
    470
    Gender:
    Male
  12. OP
    Astolfo

    Astolfo Member

    Joined:
    Aug 12, 2018
    Messages:
    308
    Gender:
    Male
    No, absolutely not. It's something like a dementia or an encephalopathy. I didn't even use fluoxetine more than 2 months, and it's been 1.2 year and I got progressively worse day by day.

    I opened a lot of topic about that, had researched by myself but couldn't find anything useful. What I'm asking now is that do you think I can safely take nasal corticosteroids without damaging myself further?

    Desloratadine is an antihistaminic, so no problem about that. but beclamethasone is an synthetic glucocorticoid.
     
Loading...